# SDR AU010343

- Difficulty date: April 16, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Key
- Part number: ST307607
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE AC GENERATOR OIL SYSTEM SCAVENGE PUMP WOODRUFF KEY NOT FITTED. KEY WAS FOUND LOOSE IN THE BOTTOM OF THE PUMP HOUSING.SUSPECT KEY FELL OUT DURING ASSEMBLY WITHOUT BEING NOTICED.
